Universidad Complutense de Madrid
E-Prints Complutense

Subprojective Nakano spaces

Impacto

Downloads

Downloads per month over past year

Ruiz Bermejo, César and Sánchez de los Reyes, Víctor Manuel (2018) Subprojective Nakano spaces. Journal of Mathematical Analysis and Applications, 458 (1). pp. 332-344. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

356kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X17308399


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

A Banach space X is subprojective if every infinite-dimensional subspace of X has a subspace which is complemented in X. We prove that separable Nakano sequence spaces l((pn)) are subprojective. Subprojectivity is also characterized in separable Nakano function spaces L-p(.) (0,1) and L-p(.) (0, infinity). (C).


Item Type:Article
Uncontrolled Keywords:Subprojectivity; Nakano space
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:45501
Deposited On:27 Nov 2017 10:15
Last Modified:11 Dec 2017 12:51

Origin of downloads

Repository Staff Only: item control page